Global existence and one-dimensional nonlinear stability of shearing motions of viscoelastic fluids of Oldroyd type
ESAIM: Mathematical Modelling and Numerical Analysis , Tome 24 (1990) no. 3, pp. 369-401
Cet article a éte moissonné depuis la source Numdam
@article{M2AN_1990__24_3_369_0,
author = {Guillop\'e, C. and Saut, J.-C.},
title = {Global existence and one-dimensional nonlinear stability of shearing motions of viscoelastic fluids of {Oldroyd} type},
journal = {ESAIM: Mathematical Modelling and Numerical Analysis },
pages = {369--401},
year = {1990},
publisher = {AFCET - Gauthier-Villars},
address = {Paris},
volume = {24},
number = {3},
mrnumber = {1055305},
zbl = {0701.76011},
language = {en},
url = {http://geodesic.mathdoc.fr/item/M2AN_1990__24_3_369_0/}
}
TY - JOUR AU - Guillopé, C. AU - Saut, J.-C. TI - Global existence and one-dimensional nonlinear stability of shearing motions of viscoelastic fluids of Oldroyd type JO - ESAIM: Mathematical Modelling and Numerical Analysis PY - 1990 SP - 369 EP - 401 VL - 24 IS - 3 PB - AFCET - Gauthier-Villars PP - Paris UR - http://geodesic.mathdoc.fr/item/M2AN_1990__24_3_369_0/ LA - en ID - M2AN_1990__24_3_369_0 ER -
%0 Journal Article %A Guillopé, C. %A Saut, J.-C. %T Global existence and one-dimensional nonlinear stability of shearing motions of viscoelastic fluids of Oldroyd type %J ESAIM: Mathematical Modelling and Numerical Analysis %D 1990 %P 369-401 %V 24 %N 3 %I AFCET - Gauthier-Villars %C Paris %U http://geodesic.mathdoc.fr/item/M2AN_1990__24_3_369_0/ %G en %F M2AN_1990__24_3_369_0
Guillopé, C.; Saut, J.-C. Global existence and one-dimensional nonlinear stability of shearing motions of viscoelastic fluids of Oldroyd type. ESAIM: Mathematical Modelling and Numerical Analysis , Tome 24 (1990) no. 3, pp. 369-401. http://geodesic.mathdoc.fr/item/M2AN_1990__24_3_369_0/
